# SDR YENA201905020258

- Difficulty date: May 2, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N603JB
- Make and model: Airbus A320-232
- Aircraft serial: 2352
- Aircraft time: 57,726 hours, 20,429 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, WAS FOUND WITH CORROSION DAMAGE ON THE RT WING TOP SKIN PANEL 2 UPPER SURFACE ALONG THE REAR SPAR AND TRAILING EDGE OVERHANG RIBS 10-12 & 16-17. THE DAMAGE WAS OUTSIDE THE LIMITS OF REF /5/ SRM REPAIR. CONTACT VIA REF /4/ DOSSIER AND WAS PROVIDED WITH REF /2/ RDAS & REF /3/ TD WHICH PROVIDES REPAIR INSTRUCTION TO BLEND OUT THE CORROSION DAMAGE AND INSTALL A REPAIR PLATE. THIS REPAIR IS TEMPORARY AND PENDING 6 MONTH DTA ANALYSIS. ISSUED REF /1/ EA TO ACCOMPLISH THE REPAIR AS PER REF /3/ TD WITHOUT DEVIATION.  EC A19-299-01 ACCOMPLISHES THE REPAIR AS PER REF /1/ EA WITHOUT DEVIATION. EC A19-299-02 TRACKS THE 6 MONTH DTA; THIS TEMPORARY REPAIR HAS BEEN APPROVED BY REF /2/ RDAS AND IS CLASSIFIED AS MAJOR.
